# SDR REXA2022030300322

- Difficulty date: January 30, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 29,705 hours, 20,669 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3180315
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PAX DOOR FORWARD FORMER IS CORRODED. - LOCATED AND DRILLED NEW FWD FORMER P/N 601R318031-5 IAW CRJ 900 SRM 51-40-11-001-001-A01, INSTALLED NEW FORMER IAW CRJ 900 SRM 51-42-01-001-001-A01, 51-42-21-001-001-A01 REV 38 7-25-20.
